MathSciNet Relay Station
MathSciNet bibliographic data
MR455031 58E99 (58F05)
Manakov, S. V. A remark on the integration of the Eulerian equations of the dynamics of an $n$-dimensional rigid body. (Russian) Funkcional. Anal. i Priložen. 10 (1976), no. 4, 93–94.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement